DOI 10.2174/157488612803251289
Subungueal haemorrhages following docetaxel (taxotere) treatment.
Аннотация
INTRODUCTION
Docetaxel belongs to the taxane group of chemotherapeutic agents used in the management of various malignant diseases. Nail changes as a complication of such treatment are observed in about 44%. Subungual haemorrhages (SH), are very rare following docetaxel therapy and only a few cases have been previously reported.
OBSERVATION: An 80-year-old man suffering from prostate adenocarcinoma was treated with a 3-weekly cure of docetaxel started 3 months earlier. Nail changes occurred after the 5th cycle of docetaxel. Clinical examination revealed orange discoloration of the nail plates, subungueal haemorrhages (SH) and onycholysis involving nails of all the digits and toenails of both hands and feet. These features were highly suggestive of nail toxicity following docetaxel therapy.
DISCUSSION: Nail changes secondary to Taxane chemotherapy includes nail bed dyschromia, onycholysis, red or orange Beau's lines and subungueal hyperkeratosis. SH, as reported in this case, is related to the cumulative dose of docetaxel and should not be attributed to other systemic diseases. Clinicians should recognize this complication to avoid abusive treatment or investigations and inform the patients about the possibility of nail changes secondary to taxane drugs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.